RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 165–167 (Mi dan4754)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Approximation by polynomials of functions in the class $H^r_p(\Gamma)$

S. M. Nikol'skii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (202 kB)

English version:
Doklady Mathematics, 1995, 50:1, 43–46

Bibliographic databases:
UDC: 517.518
Received: 17.01.1994

Citation: S. M. Nikol'skii, “Approximation by polynomials of functions in the class $H^r_p(\Gamma)$”, Dokl. Akad. Nauk, 337:2 (1994), 165–167; Dokl. Math., 50:1 (1995), 43–46

Citation in format AMSBIB
\Bibitem{Nik94}
\by S.~M.~Nikol'skii
\paper Approximation by polynomials of functions in the class $H^r_p(\Gamma)$
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 165--167
\mathnet{http://mi.mathnet.ru/dan4754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301631}
\zmath{https://zbmath.org/?q=an:0843.41007}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 43--46


Linking options:
  • http://mi.mathnet.ru/eng/dan4754
  • http://mi.mathnet.ru/eng/dan/v337/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. S. M. Nikol'skii, “Some Words about Myself”, Proc. Steklov Inst. Math., 232 (2001), 2–12  mathnet  mathscinet  zmath
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020